uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Best constants in Zygmund's inequality for conjugate functions
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2001 (English)In: Papers on Analysis: A volume dedicated to Olli Martio on the occasion of his 60th birthday, Vol. 83, 73-80 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 83, 73-80 p.
URN: urn:nbn:se:uu:diva-39060OAI: oai:DiVA.org:uu-39060DiVA: diva2:66959
Available from: 2008-03-17 Created: 2008-03-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 99 hits
ReferencesLink to record
Permanent link

Direct link